# SDR SIMA200231001

- Difficulty date: October 30, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, A DENT WAS FOUND ON LEFT FORWARD FUSELAGE SKIN.  CUT OUT DAMAGED AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA WITH NO DEFECTS NOTED.  FABRICATED AN EXTERNAL DOUBLER.  REPAIR DONE IAW EMB GST-3190/02 AND STANDARD EMB135 SRM PRACTICES.  (M)
